# SDR RRXA11363

- Difficulty date: June 20, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 37584962N
- Condition: Cracked
- Location: Sta 1160 L35r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND C PIT FITTING FWD SIDE FRAME 1160 L35R IS CRACKED.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED PN 3758496-2N PER 51-1-20D
